# SDR AALA981659

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Loose
- Location: Tail Comp
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1501 - ON TAKEOFF DFW, TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURE.  WHEN SUPPLY HIGH PRESSURE BLEED OFF WAS SELECTED LIGHT EXTINGUISHED IMMEDIATELY.  AIR INTERRUPTED AND RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPOSITIONED SECONDARY HEAT EXCHANGER EXHAUST SEAL.  ACCOMPLISHED LEAK TEST WITH NO DISCREPANCY NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
